# SDR A6WA200940678

- Difficulty date: October 5, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Bent
- Location: Ws 407.08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 4DMI13269 REPAIR, WINGTIP FAIRING UNDERLYING STRUCTURE (RIB) FOND BENT AT WS 407.08.  WINGTIP FAIRING UNDERLYING STRUCTURE (RIB) AT WS 407.08.  REPLACED IAW SRM 51-42-06.  (K)
